# SDR SWIA202161719

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS280 BULKHEAD CHAFED ON AFT SIDE BETWEEN RBL11 Â€“ RBL 15 AT APPROXIMATELY WL93     (C-CHECK RO 10/8/2021)    REPAIRED  FS280 BULKHEAD AFT SIDE BETWEEN RBL11 Â€“ RBL 15 AT APPROXIMATELY WL93 REF  CRJ200 SRM 51-42-06 AND  REO 601R-53-11-1727 REV -E 2011-01-14 ( FOR FASTENER CALL OUT AND MATERIAL ID ONLY) COMPLIED WITH 51-900-1003-SKY  AND SEE CONTINUATION CARD FOR DETAILS
